# SDR FDEA202302090240

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 109,904 hours, 22,596 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4462
- Part serial: 723934
- Condition: Unknown
- Location: N/A
- Part time: 77,490 hours, 18,797 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

MDIS  631     72-00  2847     09FEB23  MEM  OPEN  U  ENGINE #3 ROLL BACK AFTER START. AFTER TOW BACK TO  GATE GROUND PERSONNEL INFORMED US THERE WAS A FIRE  ON THE #3 ENGINE. THERE WERE NO COCKPIT INDICATION  OF A FIRE. NO BELLS, NO LIGHTS, NO WARNINGS ON EAD,  EGT WAS 120 AND COOLING. FIRE HANDLE WAS PULLED AND  FIRE BOTTLE WAS BLOWN.  PART 09FEB23 12:10   MEM U  IDENTIFIED PARTS  (W/KIT)ENGINE AND APU FIR  MPN: 895564-1              CPN: 2600066  QTY: 1  PART 09FEB23 12:10   MEM U  ORDER PART  MPN: 895564-1              CPN: 2600066  QTY: 1  ICT: 606131  PART 09FEB23 12:35   MEM U  IDENTIFIED PARTS  APU/PYLON BOTTLE  MPN: 30903827              CPN: 2610261  QTY: 2  PART 09FEB23 12:35   MEM U  ORDER PART  MPN: 30903827              CPN: 2610261  QTY: 2  ICT: 606175  PART 09FEB23 12:45   MEM U  IDENTIFIED PARTS  (W/KIT) FUEL METERING (FM  MPN: 801000-4              CPN: 7311521  QTY: 1  PART 09FEB23 14:18   MEM U  ORDER PART  MPN: 801000-4              CPN: 7311521  QTY: 1  ICT: 606339
